# SDR ASAA0480158

- Difficulty date: March 2, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365841
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CABIN FLOORBOARD X=22 STATION 1117-1174 HAS GOUGES AND DELAMINATED EDGES.  FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
